Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 33, Issue 4, 1997
Metadata
 

Solvability of Equations for Motion of a Vortex Filament with or without Axial Flow
Atusi Tani and Takahiro Nishiyama
pp. 509–526
Abstract | Full-Text PDF (1514 KB) | Metadata

Semialgebraic Description of Teichmiiller Space
Yohei Komori
pp. 527–571
Abstract | Full-Text PDF (3432 KB) | Metadata

A Family of Rank-2 Mathematical Instanton Bundles on P3
Valery Vedernikov
pp. 573–598
Abstract | Full-Text PDF (2029 KB) | Metadata

Goursat Problem for a Microdifferentlal Operator of Fuchsian Type and Its Application
Susumu Yamazaki
pp. 599–641
Abstract | Full-Text PDF (2872 KB) | Metadata

Monodromy at Infinity and Fourier Transform
Claude Sabbah
pp. 643–685
Abstract | Full-Text PDF (3879 KB) | Metadata

Analytic Discs Attached to Manifolds with Boundary
Luca Baracco and Giuseppe Zampieri
pp. 687–694
Abstract | Full-Text PDF (558 KB) | Metadata

The Cut-Off Phenomenon for Random Walks on Hamming Graphs with Variable Growth Conditions
Akihito Hora
pp. 695–710
Abstract | Full-Text PDF (1153 KB) | Metadata

A Correction to: 'Operator Convex Functions of Several Variables'
Frank Hansen
pp. 711
Abstract | Full-Text PDF (65 KB) | Metadata